diabetestalk.net

Flonase Diabetes

Share on facebook

Flonase Side Effects

Flonase is the brand name for fluticasone nasal spray, a prescription drug used to prevent and reduce nasal inflammation. Doctors prescribe Flonase to treat symptoms of seasonal and year-round allergies. Flonase is a corticosteroid, a class of drugs (also referred to as steroids) that's used to reduce inflammation in the nasal passages, lungs, and skin, and is sometimes given orally for more severe conditions. In 2006, the Food and Drug Administration (FDA) approved the sale of fluticasone propionate nasal spray (the generic form of Flonase). Flonase works by reducing inflammation and swelling in the nose, which can lead to a number of allergy symptoms, including: Sneezing Congested or stuffy nose Runny nose Itchy nose Other nasal steroids are available over-the-counter, such as Rhinocort (budesonide). Veramyst (fluticasone furoate) is a prescription steroid that's ideal for people who benefit from fluticasone yet do not tolerate the occasional dripping into the throat linked to Flonase. Other Uses for Fluticasone Fluticasone is also available (under other brand names) as an aerosol inhaled by mouth, and as a topical cream or ointment applied to the skin. Flovent (fluticasone oral Continue reading >>

Share on facebook

Popular Questions

  1. TommyC1

    Does any body use a Flucatasone or similar nasal spray?
    If so any thoughts on how it affects your BS?
    Along with the D I've got hayfever, which is at it's worst in the spring, and asthma which only bothers me if I hang out with furry animals OR I let the springtime hayfever get out of control.
    Some years back all of that conspired to get me an ambulance ride and Easter weekend in Intensive Care on account of I was turning blue.
    Since then I've been using the Flucatasone every spring to keep the hayfever down.
    Flucatasone is a steroid anti inflamatory kind of like prednisone but since it's a nose spray it's not supposed to affect anything other than the nose membranes.
    I started it up about a week ago.
    This is the first spring I've been really monitoring my BS closely and that I have any way to correct for highs. The last couple of days my BS seems to be rising with out any reason.
    It's making me wonder?
    Tommy

  2. Scratch

    Steroid medications can often raise blood sugar levels.

  3. TommyC1

    Scratch said:

    Steroid medications can often raise blood sugar levels.
    Yes they often do that along with a whole truckload of other nasty side effects.
    This stuff is supposed to avoid all of that by applying the medication directly to the location it's needed and nowhere else.
    My GP who prescribed it and my ex endo both told me this was nothing to worry about. But they both had me on NPH until I ditched them last summer. Can't say that I have a high level of confidence as to their knowlege of pharmaceuticals.
    That's why I'm hoping somebody here has some experience with this or something like.

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in diabetes